| Catalog Number |
5407FA2023 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 2 devices had investigation types that have not yet been determined.2 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.2 devices: fracture problem / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product not received.2 devices: product disposition is not yet determined.Additional information: 4 devices were labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 4 events for the failure: fracture.4 events had no health consequences or impact.